On the dependence on p of the variational eigenvalues of the p-Laplace operator

Risultato della ricerca: Contributo in rivistaArticolo in rivistapeer review

2 Citazioni (Scopus)

Abstract

We study the behavior of the variational eigenvalues of the p-Laplace operator, with homogeneous Dirichlet boundary condition, when p is varying. After introducing an auxiliary problem, we characterize the continuity answering, in particular, a question raised in Lindqvist (Potential Anal. 2(3), 199–218 1993)
Lingua originaleEnglish
pagine (da-a)593-609
Numero di pagine17
RivistaPotential Analysis
Volume43
DOI
Stato di pubblicazionePubblicato - 2015

Keywords

  • nonlinear eigenvalues
  • p-Laplace operator
  • variational convergence

Fingerprint Entra nei temi di ricerca di 'On the dependence on p of the variational eigenvalues of the p-Laplace operator'. Insieme formano una fingerprint unica.

Cita questo